کد مقاله کد نشریه سال انتشار مقاله انگلیسی ترجمه فارسی نسخه تمام متن
837054 1470402 2016 17 صفحه PDF سفارش دهید دانلود رایگان
عنوان انگلیسی مقاله ISI
Existence of positive solutions for the cantilever beam equations with fully nonlinear terms
ترجمه فارسی عنوان
وجود راه حل های مثبت برای معادلات پرتوهای کانتونی با شرایط کاملا غیر خطی
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
سفارش ترجمه تخصصی
با تضمین قیمت و کیفیت
کلمات کلیدی
مسئله ارزش مرزی به طور کامل چهارم، معادله پرتو کانتی، راه حل مثبت، مخروط، شاخص نقطه ثابت
موضوعات مرتبط
مهندسی و علوم پایه سایر رشته های مهندسی مهندسی (عمومی)
چکیده انگلیسی

In this paper we discuss the existence of positive solutions of the fully fourth-order boundary value problem {u(4)=f(t,u,u′,u″,u‴),t∈[0,1],u(0)=u′(0)=u″(1)=u‴(1)=0, which models a statically elastic beam fixed at the left and freed at the right, and it is called cantilever beam in mechanics, where f:[0,1]×R+3×R−→R+ is continuous. Some inequality conditions on ff guaranteeing the existence of positive solutions are presented. Our conditions allow that f(t,x0,x1,x2,x3) is superlinear or sublinear growth on x0,x1,x2,x3. For the superlinear case, a Nagumo-type condition is presented to restrict the growth of ff on x2x2 and x3x3. Our discussion is based on the fixed point index theory in cones.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Nonlinear Analysis: Real World Applications - Volume 27, February 2016, Pages 221–237
نویسندگان
,
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
سفارش ترجمه تخصصی
با تضمین قیمت و کیفیت